American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] E. R. van Kampen and Aurel Wintner. On the reduction of dynamical systems by means of parametrized invariant relations . Trans. Amer. Math. Soc. 44 (1938) 168-195. MR 1501966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. L. Synge. The apsides of general dynamical systems . Trans. Amer. Math. Soc. 34 (1932) 481-522. MR 1501649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1